Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 141, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Jul 28, 2009, 4:30 PM CDT for Pickens County, Alabama. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2009, 4:30 PM CDT (21:30 UTC)
- Expired
- Jul 28, 2009, 4:50 PM CDT
- In force
- 20 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 56 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 4:42 PM CDT | FUNNEL CLOUD | 2 W Mcshan, AL | PUBLIC REPORTED A FUNNEL CLOUD NOT TOUCHING THE GROUND. NO DAMAGE WAS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1102 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 282130
TORBMX
ALC107-282215-
/O.NEW.KBMX.TO.W.0141.090728T2130Z-090728T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 PM CDT TUE JUL 28 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...REFORM...GORDO...
* UNTIL 515 PM CDT
* AT 430 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ETHELSVILLE...
MOVING NORTHEAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
ETHELSVILLE BY 440 PM CDT...
REFORM BY 515 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3343 8830 3354 8806 3353 8794 3332 8784
3327 8831
TIME...MOT...LOC 2130Z 246DEG 15KT 3334 8825
$$
17/KLAWS2 follow-up statements
000
WWUS54 KBMX 282139
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CDT TUE JUL 28 2009
ALC107-282215-
/O.CON.KBMX.TO.W.0141.000000T0000Z-090728T2215Z/
PICKENS AL-
439 PM CDT TUE JUL 28 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHERN
PICKENS COUNTY...
AT 439 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO. THIS TORNADO WAS LOCATED NEAR MCSHAN...OR 9 MILES NORTHWEST
OF CARROLLTON...MOVING EAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
MCSHAN BY 445 PM CDT...
OWENS BY 500 PM CDT...
REFORM BY 505 PM CDT...
NORTH PICKENS AIRPORT BY 510 PM CDT...
GORDO BY 515 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3334 8827 3354 8806 3353 8794 3332 8784
3328 8827
TIME...MOT...LOC 2140Z 265DEG 18KT 3337 8818
$$
17/KLAWS000
WWUS54 KBMX 282150
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
450 PM CDT TUE JUL 28 2009
ALC107-282200-
/O.CAN.KBMX.TO.W.0141.000000T0000Z-090728T2215Z/
PICKENS AL-
450 PM CDT TUE JUL 28 2009
...THE TORNADO WARNING FOR NORTHERN PICKENS COUNTY IS CANCELLED...
THE STORM HAS WEAKENED.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3334 8827 3354 8806 3353 8794 3332 8784
3328 8827
TIME...MOT...LOC 2150Z 265DEG 18KT 3337 8812
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jul 28, 3:06 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 28, 3:06 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 306 PM CDT TUE JUL 28 2009 .DISCUSSION...SHORT WAVE TROF OVER ARKANSAS CONTINUES TO PLOD EASTWARD AND WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO CENTRAL ALABAMA THROUGH THE EVENING HOURS. THUNDERSTORMS HAVE BEEN CONFINED TO AREAS ACROSS SOUTH ALABAMA WHERE LESS CLOUD COVER HAS ALLOWED FOR MORE HEATING AND INSTABILITY. A NEW LINE OF STORMS HAS DEVELOPED FROM TUPELO TO JACKSON MISSISSIPPI. THERE HAS BEEN ENOUGH CLEARING ACROSS EAST MISSISSIPPI TO ALLOW TEMPERATURES TO CLIMB INTO THE MIDDLE AND UPPER 80S...AND SURFACE BASED CAPE VALUES ARE 2500-3000 J/KG. THERE IS STILL POTENTIAL FOR SEVERE THUNDERSTORMS THROUGH THE EARLY EVENING HOURS...MAINLY WEST OF I-65. FORECAST WILL CONTINUE WITH LIKELY POPS OVERNIGHT AS SHORT WAVE TROF APPROACHES THE AREA. EVEN THOUGH PRIMARY SHORT WAVE TROF WILL PUSH EAST OF AREA BY WEDNESDAY MORNING...A MID LEVEL INSTABILITY WILL REMAIN ACROSS THE AREA WITH PRECIPITABLE WATER VALUES HOLDING NEAR 2 INCHES. EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS ONCE AGAIN ON WEDNESDAY...BUT WITH LESS UPPER LEVEL SUPPORT...STORMS SHOULD STAY BELOW SEVERE LIMITS. ANOTHER SIGNIFICANT SHORT WAVE TROF WILL DROP INTO THE PLAINS STATES WEDNESDAY NIGHT. BOTH NAM AND GFS MODELS KEEP STRONGER AND MORE ORGANIZED CONVECTION TO THE NORTHWEST OF ALABAMA WEDNESDAY NIGHT AND THURSDAY...EVEN THOUGH GFS DOES BRING A BULLSEYE OF RAINFALL ACROSS EXTREME NORTH ALABAMA LATE WEDNESDAY NIGHT...BUT THIS SEEMS A LITTLE TO FAR REMOVED FROM ADVANCING SHORT WAVE TROF. THURSDAY NIGHT AND FRIDAY COULD BE ACTIVE ACROSS AREA AS BOTH MODELS SHOW A SURFACE FRONT MOVING INTO NORTHWEST ALABAMA ON FRIDAY. THE SURFACE BOUNDARY STALLS OUT ACROSS CENTRAL ALABAMA BY SATURDAY...SO THERE MAY BE A DECREASE IN RAIN CHANCES NORTH OF I-20...BUT CHANCES OF RAIN WILL STAY IN THE FORECAST THROUGH THE FIRST PART OF NEXT WEEK. 58/ROSE && .AVIATION...18Z TAF DISCUSSION. SCATTERED SHOWERS WILL PLAGUE CENTRAL ALABAMA THIS AFTERNOON...AHEAD OF A MUCH LARGER SHIELD OF RAIN AND THUNDER. THESE WILL LIKELY LAST THROUGH THE OVERNIGHT HOURS...AND INTO THE MORNING...DISSIPATING FROM WEST TO EAST ON WEDNESDAY. FOR NOW...HAVE PUT A PREVAILING MVFR AT ALL SITES THIS AFTERNOON...BUT THERE WILL BE CHANCE FOR AN AMENDMENT LATER THIS AFTERNOON AS THE MAIN SHIELD OF RAIN MOVES INTO THE AREA. THERE IS A THREAT OF STRONG GUSTY WINDS TOO...SO WILL HAVE TO WATCH THE UPSTREAM OBS AS THESE STORMS MOVE THROUGH THE AREA. KEET CEILOMETER IS STILL OUT OF COMMISSION...WAITING FOR THE DELIVERY OF A PART. SHOULD BE BACK UP THIS EVENING OR TOMORROW AT THE LATEST...DEPENDING ON WHEN THE SHOWERS MOVE OUT OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 82 70 86 70 / 70 60 50 50 40 ANNISTON 70 84 71 88 71 / 70 70 40 50 30 BIRMINGHAM 72 85 72 87 73 / 70 60 40 50 30 TUSCALOOSA 71 87 73 90 73 / 70 70 30 50 30 CALERA 70 85 71 88 72 / 70 70 40 50 30 AUBURN 69 84 71 88 70 / 70 70 40 40 30 MONTGOMERY 72 88 73 92 73 / 70 70 30 40 30 TROY 72 87 72 91 72 / 70 70 30 40 30 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 28, 1:36 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 136 PM CDT TUE JUL 28 2009 ALZ011>015-017>050-291130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 136 PM CDT TUE JUL 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE GENERALLY ALONG AND NORTH OF INTERSTATE 59...WHICH INCLUDES AREAS IN AND NEAR TUSCALOOSA...LINDEN...BIRMINGHAM...JASPER...HAMILTON...ANNISTON...AND GADSDEN. THE MAIN THREATS WILL BE GUSTY STRAIGHT LINE WINDS UP TO 60 MPH...LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME AND A VERY SMALL CHANCE OF A TORNADO. THESE STORMS WILL BE POSSIBLE AT ALMOST ANYTIME THE REMAINDER OF THE AFTERNOON HOURS AND INTO THE OVERNIGHT HOURS. FOR AREAS SOUTH OF INTERSTATE 59 INCLUDING AREAS NEAR SELMA... MONTGOMERY...CLANTON...HEFLIN...AUBURN...TROY...AND EUFAULA...A FEW STRONG STORMS ARE POSSIBLE. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH AND LOCALLY HEAVY RAIN OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME. THESE STORMS WILL BE POSSIBLE AT ALMOST ANYTIME THE REMAINDER OF THE AFTERNOON HOURS AND INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE AREA WIDE WEDNESDAY AND THURSDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...LOCALLY HEAVY RAIN...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY THIS AFTERNOON AND THIS EVENING. 75
In the hours before
Special weather statement, Jul 28, 2:43 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 243 PM CDT TUE JUL 28 2009 ALZ045-282015- MACON- 243 PM CDT TUE JUL 28 2009 ...SIGNIFICANT WEATHER ALERT FOR MACON COUNTY UNTIL 315 PM CDT... AT 242 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN TO 6 MILES WEST OF GUERRYTON...OR ALONG A LINE EXTENDING FROM MILSTEAD TO 9 MILES NORTHEAST OF UNION SPRINGS...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LIVERPOOL. FRANKLIN. TUSKEGEE. WOODLAND. MOTON FIELD MUNICIPAL AIRPORT. LIBERTY CITY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 75
Special weather statement, Jul 28, 2:48 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 248 PM CDT TUE JUL 28 2009 ALZ046-048-282030- BULLOCK-RUSSELL- 248 PM CDT TUE JUL 28 2009 ...SIGNIFICANT WEATHER ALERT FOR BULLOCK AND RUSSELL COUNTIES UNTIL 330 PM CDT... AT 248 PM CDT/348 PM EDT/...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HURTSBORO TO 11 MILES NORTHEAST OF LAKEPOINT RESORT STATE PARK...OR ALONG A LINE EXTENDING FROM HURTSBORO TO 16 MILES SOUTH OF FORT BENNING SOUTH... MOVING NORTHEAST AT 15 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HURTSBORO. HATCHECHUBBE. UCHEE. SEALE. RUSSELL COUNTY SPORTS COMPLEX. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 75
Special weather statement, Jul 28, 3:01 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 301 PM CDT TUE JUL 28 2009 ALZ040-042-282045- DALLAS-LOWNDES- 301 PM CDT TUE JUL 28 2009 ...SIGNIFICANT WEATHER ALERT FOR DALLAS AND LOWNDES COUNTIES UNTIL 345 PM CDT... AT 301 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FIVE POINTS TO PINE APPLE...OR ALONG A LINE EXTENDING FROM 17 MILES NORTH OF CAMDEN TO 20 MILES EAST OF CAMDEN...MOVING NORTHEAST AT 20 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... TILDEN. FIVE POINTS. WHITES BLUFF. HAZEN. OLD CAHABA PARK. MACEDONIA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 75
Special weather statement, Jul 28, 3:17 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 317 PM CDT TUE JUL 28 2009 ALZ035-282045- CHILTON- 317 PM CDT TUE JUL 28 2009 ...SIGNIFICANT WEATHER ALERT FOR CHILTON COUNTY UNTIL 345 PM CDT... AT 317 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CHILTON COUNTY MOTOR SPORTS PARK... OR 6 MILES WEST OF CLANTON...MOVING NORTHEAST AT 20 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ISABELLA. THORSBY. LOMAX. I 65 REST AREA. GAP OF THE MOUNTAIN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 75
Special weather statement, Jul 28, 3:59 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 359 PM CDT TUE JUL 28 2009 ALZ037-038-047-282145- CHAMBERS-LEE-TALLAPOOSA- 359 PM CDT TUE JUL 28 2009 ...SIGNIFICANT WEATHER ALERT FOR CHAMBERS...LEE AND TALLAPOOSA COUNTIES UNTIL 445 PM CDT... AT 359 PM CDT/458 PM EDT/...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMP HILL TO 6 MILES NORTHEAST OF BLEECKER...OR ALONG A LINE EXTENDING FROM CAMP HILL TO 12 MILES NORTH OF PHENIX CITY...MOVING NORTHEAST AT 10 MPH. WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. THIS MAY KNOCK SOME TREE LIMBS DOWN. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WAVERLY. CAMP HILL. OAK BOWERY. STURKIE. WEST CHAMBERS. CHAMBERS COUNTY LAKE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 75
Local storm report, Jul 28, 4:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 PM CDT TUE JUL 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG 1 W SELMA 32.42N 87.04W
07/28/2009 DALLAS AL EMERGENCY MNGR
TREE DOWN ON POWERLINES ON CRESCENT HILL ROAD. WIND
ESTIMATED AT 45 MPH.
&&
MGRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 3:26 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 34 min |
| Jul 28, 3:53 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 37 min |
| Jul 28, 4:19 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 41 min |
| Jul 28, 4:32 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 28 min |
| Jul 28, 4:51 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 28 min |
| Jul 28, 4:56 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 49 min |
| Jul 28, 4:59 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 46 min |
| Jul 28, 5:17 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 17 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.